# SDR COEA2015021505913

- Difficulty date: February 15, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53370051202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MAJOR REPAIR DISCREPANCY.  DOUBLER FOR T2CAS DIRECTIONAL ANTENNA HAS AREA OF LEVEL 2 CORROSION.  REPLACEMENT BY FABRICATION.
